Couldn't find what you looking for?

TRY OUR SEARCH!

Ok. So heres my story:

On News years eve, i got tonsils and my adnoids out. I was prescribed percocet for the pain (5mg Oxycodone, 325 mg APAP). somedays the pain was so great i had to take 3 even 4 at a time, the 4 was maybe once. But needless to say i became medically dependant. After my my throat had nearly healed completely, my doctor decided to simply cut me off of percocet, without weaning me off. I went through 2 weeks of the symptoms of withdrawal (endless chills, never could get warm, insomnia, nervousness, anxiety)
When i finally lasted through the withdrawal i was happy. However after dislocating my shoulder for the 4th time in 8 months i took some 600mg motrin for the pain. The next week i went through the exact same symptoms as if i had just cut myself off from percocet again. (!!)

That was two weeks ago. Today i had a massive headache in the morning, and not wanting to take the motrin for fear of not sleeping again, as it effected my grades, i decided to take Excedrin, that of which my dad swears by for headaches. It did indeed relieve my headache, but now i'm sitting here shivering in a snowboarding jacket, inside my university's library, which is kept at a comfortable 60 degrees. I am already feeling anxious and nervous, and judging from the endless chills i have been haveing, it does not seem that sleep is in my future.

Now i have been doing some research of my own, kinda. And i have found the common ingredient in all 3 of those drugs - APAP (Paracetamol) Now i was wondering that since, i took a massive amount of this because of the percocet, that when i take a drug with Paracetamol in it, my body feels like it took a small does of percocet and then begins to crave more... hence these withdrawal symptoms that seem to be plaguing my life.

I would really appreciate if someone has any legitimate idea about this stuff, not just speculations like myself, and is able to help me out with my problem, and tell me why i keep feeling like this.

I appreciate you reading this post to begin with, Thank you

Loading...

Hi the side effects you feel from the excedrine and motrin are in your head. You can not get addicted to these things, although your feelings of percocet are real, 4 at a time is not an addict. You must associate taking any pills with addiction but I assure you, they are not real symptoms.
Reply

Loading...

What you describe sure sounds like it was caused by Percocet, but you took Percocet way too long ago for it to be causing some withdrawal symptoms now. And anyway you weren’t taking dose that would cause any kind of physical addiction. Paracetamol or acetaminophen is indeed in all three medications but it’s absolutely non-addictive. That doesn’t mean it can’t be dangerous – when you take it in larger doses it can seriously damage your liver. And that in fact is a big risk if you don’t know that you are taking it when you, for example, take Percocet and some other medication that also contains Paracetamol.
Reply

Loading...